# SDR USAA950033

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47068
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: RPS1B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE FLOOR LEVEL EMERGENCY EXIT LIGHTS FROM ROW C FORWARD DO NOT TEST.  MAINTENANCE REPLACED THE BATTERY CHARGER AND BATTERY PACK AND REPAIRED A BROKEN WIRE.  OPERATIONS CHECKED GOOD.  REFERENCE NR 95ZZZZ43.
